# SDR AALA20141218001

- Difficulty date: December 17, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 42,548 hours, 12,562 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WEATHER RADAR FAILED, EMERGENCY WAS DECLARED.  LANDING UNEVENTFUL.  R & R WEATHER RADAR TRANSMITTER IAW AMM 34-43-01 401.  OPERATIONAL TEST PERFORMED IAW AMM 34-43-00-715-139-001.  SYS CHECKED NORMAL.
